# SDR ASAA2012112493354

- Difficulty date: November 24, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 21,915 hours, 7,014 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Wx Radar Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PWS FAIL LIGHT ON.  FOUND WEATHER RADAR CIRCUIT BREAKER OUT, RESET CIRCUIT BREAKER REF MM 20-60-01. WEATHER RADAR & PWS TESTED IAW MM 34-43-00 AND OPS CHECKED GOOD, GROUND VERIFICATION TEST NORMAL.
